Alert archive / Illinois / Wind Chill Advisories in 2020
Wind Chill Advisory 1, NWS Lincoln, IL
NWS Lincoln, IL issued this wind chill advisory at Jan 18, 2020, 2:38 PM CST for 14 counties in Illinois. It took effect at Jan 18, 2020, 8:00 PM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2020, 2:38 PM CST (20:38 UTC)
- In effect from
- Jan 18, 2020, 8:00 PM CST
- Expired
- Jan 19, 2020, 12:00 PM CST
- In force
- 16 hr
- Issued by
- NWS Lincoln, IL
Counties Champaign County, IL, DeWitt County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Peoria County, IL, Piatt County, IL, Schuyler County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 40 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
967 WWUS43 KILX 182038 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 238 PM CST Sat Jan 18 2020 ...DANGEROUS WIND CHILLS EXPECTED TONIGHT INTO SUNDAY... .Arctic air continues to spread across central and southeast Illinois. Brisk winds and very cold temperatures will produce wind chills below 15 degrees below zero at times. ILZ027>031-036>038-040>045-190445- /O.NEW.KILX.WC.Y.0001.200119T0200Z-200119T1800Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, and Urbana 238 PM CST Sat Jan 18 2020 ...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON CST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 20 below zero. * WHERE...Portions of central, east central and west central Illinois. * WHEN...From 8 PM this evening to noon CST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
3 follow-up statements
507 WWUS43 KILX 190301 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 901 PM CST Sat Jan 18 2020 ...DANGEROUS WIND CHILLS EXPECTED TONIGHT INTO SUNDAY... .Arctic air continues to spread across central and southeast Illinois. Brisk winds and very cold temperatures will produce wind chills colde than 15 degrees below zero at times. ILZ027>031-036>038-040>045-191115- /O.CON.KILX.WC.Y.0001.000000T0000Z-200119T1800Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, and Urbana 901 PM CST Sat Jan 18 2020 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 20 below zero. * WHERE...Portions of central, east central and west central Illinois. * WHEN...Until noon CST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
483 WWUS43 KILX 190932 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 332 AM CST Sun Jan 19 2020 ...DANGEROUS WIND CHILLS EXPECTED TONIGHT INTO SUNDAY... .Brisk northwest winds combined with bitter cold temperatures will produce wind chills of 15 to 20 below zero at times this morning. ILZ027>031-036>038-040>045-191800- /O.CON.KILX.WC.Y.0001.000000T0000Z-200119T1800Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, and Urbana 332 AM CST Sun Jan 19 2020 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Wind chills as low as 15 to 20 below zero. * WHERE...Portions of central, east central and west central Illinois. * WHEN...Until noon CST today. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if going outside this morning. Wear appropriate clothing, including a hat and gloves. && $$ 07
588 WWUS43 KILX 191800 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 1200 PM CST Sun Jan 19 2020 ILZ027>031-036>038-040>045-191900- /O.EXP.KILX.WC.Y.0001.000000T0000Z-200119T1800Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, and Urbana 1200 PM CST Sun Jan 19 2020 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... Wind-chill readings have risen above advisory criteria: therefore, the Wind Chill Advisory will be allowed to expire at noon. Despite the slight improvement, sub-zero wind-chills are expected to linger through midday Monday. $$ Barnes
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Jan 18, 2:24 PM CST, 14 minutes earlier.
Area forecast discussion, Jan 18, 2:24 PM CST, 14 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 224 PM CST Sat Jan 18 2020 .SYNOPSIS... Issued at 141 PM CST Sat Jan 18 2020 Arctic air will continue to filter into the region through Sunday bringing some of the coldest air of the season. A weak upper disturbance will move across the mid-Mississippi Valley on Monday bringing clouds and possible a flurry. The next chance of significant precipitation will hold off until the latter half of the week. After a cold start, temperatures are expected to be bear to above normal by Wednesday. && .SHORT TERM...(This evening through Sunday) ISSUED AT 224 PM CST Sat Jan 18 2020 The arctic air behind a cold front is currently spreading across the region dropping temperatures 15 to 25 degrees from earlier this morning. Winds will continue overnight given the pressure gradient and the combination of the cold airmass and brisk winds will produce windchills below zero. A windchill advisory will be issued for Schuyler County east to Champaign County for windchill below -15F from 02z through 18z. Temperatures will struggle to climb on Sunday with most of the area remaining in the teens given the strong cold advection. 850mb temps are forecasted to plummet from this morning's KILX sounding of 4C to around -13C by tonight. && .LONG TERM...(Sunday night through Saturday) ISSUED AT 244 PM CST Sat Jan 18 2020 A small but significant disturbance will dive down the downstream side of the building ridge in the center of the country. If enough moisture can be wrung out of the dry arctic air mass, a few flurries may be possible in western Illinois, otherwise just an increase in clouds. Once this disturbance exits the area Monday Night the upper ridge to our west should be able to build into Illinois. Forecasted 500mb height rises of almost 200 meters between 00z Tue and 00z Wed are evident on both the 12z GFS and 12z ECMWF enabling temperatures to climb to near normal by Wednesday. Next large-scale system digs into the Plains Wednesday. Most GEFS members and 12z ECMWF are now cutting off a low at 500mb. The pattern evolution is similar but there is a large envelope of solutions regarding timing. At this point will need to broadbrush chances of pcpn for the later part of the week. Amounts are also uncertain as differences in amount of moisture advected from the Gulf is dependent on how fast the cutoff moves through. One difference from our current system is that the arctic air remains in the northern stream and precipitation type will likely remain mostly liquid. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1106 AM CST Sat Jan 18 2020 A secondary cold front will move quickly across the terminals this afternoon. Main impact will be an increase in gustiness and a slight increase in northerly component. Ceilings will very gradually rise through MVFR through the night as the associated low over Lake Michigan continues to exit the region. May be some breaks in the ceiling toward Sunday morning as strong drying above the inversion in the wake of the shortwave begins to impact the boundary layer. && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Chill Advisory from 8 PM this evening to noon CST Sunday for ILZ027>031-036>038-040>045. && SYNOPSIS...Barker SHORT TERM...Barker LONG TERM...Barker AVIATION...Barker
Hazardous weather outlook, Jan 18, 11:36 AM CST, 3 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1136 AM CST Sat Jan 18 2020 ILZ027>031-036>038-040-041-191200- Fulton-Knox-Marshall-Mason-McLean-Peoria-Schuyler-Stark-Tazewell- Woodford- 1136 AM CST Sat Jan 18 2020 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... As temperatures fall this afternoon, any light rain or drizzle will change to light snow before the precipitation ends. Little to no accumulation is expected at this time. Minor to moderate flooding will continue with rising river levels along the Illinois River from Peoria southward. Much colder temperatures and gusty west northwest winds of 30 to 45 mph will arrive this afternoon and tonight. Wind chills will lower to 10 to 20 below zero overnight into Sunday morning. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Wind chills will drop between 5 and 10 below zero overnight Sunday night into Monday morning. Minor to moderate flooding will continue along the Illinois River through the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ042>057-061-191200- Cass-Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon- Menard-Morgan-Moultrie-Piatt-Sangamon-Scott-Shelby-Vermilion- 1136 AM CST Sat Jan 18 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... As temperatures fall this afternoon, any light rain or drizzle will change to light snow before the precipitation ends. Little to no accumulation is expected at this time. Much colder temperatures and gusty west northwest winds of 30 to 45 mph will arrive during this afternoon and tonight. Wind chills will lower to 10 to 15 below zero overnight into Sunday morning. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Wind chills will drop into the single digits below zero overnight Sunday night into Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ062-063-066>068-071>073-191200- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 1136 AM CST Sat Jan 18 2020 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Minor to moderate river flooding is occurring on the Embarras, Little Wabash, and Wabash Rivers. Wind chills will lower into the single digits below zero during overnight into Sunday morning. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Minor to moderate flooding will continue along portions of the Embarras, Wabash, and Little Wabash Rivers through the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Auten
In the hours before
Local storm report, Jan 18, 9:22 AM CST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
922 AM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN ARTHUR 39.72N 88.47W
01/18/2020 M1.30 INCH DOUGLAS IL CO-OP OBSERVER
&&
JRPLocal storm report, Jan 18, 9:24 AM CST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
924 AM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN NEOGA 39.32N 88.45W
01/18/2020 M1.49 INCH CUMBERLAND IL CO-OP OBSERVER
&&
JRPLocal storm report, Jan 18, 9:47 AM CST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
947 AM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 SSW ALTAMONT 39.00N 88.78W
01/18/2020 M2.37 INCH EFFINGHAM IL COCORAHS
0700 AM HEAVY RAIN NE WATSON 39.03N 88.57W
01/18/2020 M2.11 INCH EFFINGHAM IL COCORAHS
0700 AM HEAVY RAIN 1 W LAWRENCEVILLE 38.73N 87.71W
01/18/2020 M1.62 INCH LAWRENCE IL COCORAHS
0700 AM HEAVY RAIN 1 NE SHELBYVILLE 39.42N 88.79W
01/18/2020 M1.61 INCH SHELBY IL COCORAHS
0700 AM HEAVY RAIN SSW YALE 39.12N 88.02W
01/18/2020 M1.56 INCH JASPER IL COCORAHS
0700 AM HEAVY RAIN 1 S CHARLESTON 39.47N 88.18W
01/18/2020 M1.51 INCH COLES IL COCORAHS
0700 AM HEAVY RAIN WNW HUTSONVILLE 39.11N 87.66W
01/18/2020 M1.46 INCH CRAWFORD IL COCORAHS
0700 AM HEAVY RAIN 3 SE JACKSONVILLE 39.70N 90.19W
01/18/2020 M1.45 INCH MORGAN IL COCORAHS
0700 AM HEAVY RAIN 2 E CHATHAM 39.67N 89.66W
01/18/2020 M1.42 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 5 SSW CHARLESTON 39.42N 88.21W
01/18/2020 M1.42 INCH COLES IL COCORAHS
0700 AM HEAVY RAIN 1 ENE TAYLORVILLE 39.53N 89.24W
01/18/2020 M1.37 INCH CHRISTIAN IL COCORAHS
0700 AM HEAVY RAIN 4 W SPRINGFIELD 39.80N 89.72W
01/18/2020 M1.34 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 1 N ATHENS 39.98N 89.72W
01/18/2020 M1.32 INCH MENARD IL COCORAHS
0700 AM HEAVY RAIN 1 S CHAMPAIGN 40.10N 88.26W
01/18/2020 M1.31 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN SE RIVERTON 39.85N 89.54W
01/18/2020 M1.28 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 1 NNE CHAMPAIGN 40.13N 88.26W
01/18/2020 M1.26 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 4 W SPRINGFIELD 39.80N 89.72W
01/18/2020 M1.26 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 4 NW MODE 39.31N 88.79W
01/18/2020 M1.25 INCH SHELBY IL COCORAHS
0700 AM HEAVY RAIN 3 ENE URBANA 40.13N 88.15W
01/18/2020 M1.24 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN W PETERSBURG 40.01N 89.85W
01/18/2020 M1.23 INCH MENARD IL COCORAHS
0700 AM HEAVY RAIN 2 SSE CHAMPAIGN 40.09N 88.25W
01/18/2020 M1.23 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SSE SAVOY 40.05N 88.25W
01/18/2020 M1.23 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SSW CHAMPAIGN 40.10N 88.27W
01/18/2020 M1.22 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 WSW SAVOY 40.05N 88.31W
01/18/2020 M1.22 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 5 NNE ARENZVILLE 39.95N 90.34W
01/18/2020 M1.21 INCH CASS IL COCORAHS
0700 AM HEAVY RAIN 1 SW JACKSONVILLE 39.72N 90.25W
01/18/2020 M1.21 INCH MORGAN IL COCORAHS
0700 AM HEAVY RAIN 3 WSW TALLULA 39.93N 89.99W
01/18/2020 M1.21 INCH MENARD IL COCORAHS
0700 AM HEAVY RAIN 4 ESE URBANA 40.09N 88.14W
01/18/2020 M1.19 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 4 ESE CHRISMAN 39.78N 87.60W
01/18/2020 M1.18 INCH EDGAR IL COCORAHS
0700 AM HEAVY RAIN 2 N HOMER 40.06N 87.96W
01/18/2020 M1.16 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 W EDINBURG 39.66N 89.45W
01/18/2020 M1.16 INCH CHRISTIAN IL COCORAHS
0700 AM HEAVY RAIN 3 S CHAMPAIGN 40.07N 88.26W
01/18/2020 M1.16 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 N SIDNEY 40.04N 88.07W
01/18/2020 M1.15 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 NNW DANVILLE 40.16N 87.63W
01/18/2020 M1.14 INCH VERMILION IL COCORAHS
0700 AM HEAVY RAIN 1 NNW HOMER 40.05N 87.97W
01/18/2020 M1.14 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 4 NNE MONTICELLO 40.08N 88.55W
01/18/2020 M1.14 INCH PIATT IL COCORAHS
&&
JRPSpecial weather statement, Jan 18, 10:00 AM CST, 4 hours 38 minutes before
Special Weather Statement National Weather Service Lincoln IL 1000 AM CST Sat Jan 18 2020 ILZ027>031-036>038-040>057-061>063-066-182130- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark-Effingham- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, and Effingham 1000 AM CST Sat Jan 18 2020 ...STRONG COLD FRONT TO BRING GUSTY WINDS AND FALLING TEMPERATURES... A cold front over eastern Iowa and northern Missouri this morning will move rapidly southeast today. Behind the front, already gusty winds will increase to 25 to 35 mph with gusts approaching 45 mph. In addition, temperatures will begin to fall rapidly likely allowing area roadways and walkways to freeze up from the water that collected on them from last night's rain and melting sleet and snow. Untreated roads will likely become slick quickly and combined with the strong winds driving will be hazardous. Although the temperatures will fall quickly, the windchill will fall even faster. By 6 pm, windchills are expected to be below zero north of I-72/Danville. Be prepared for deteriorating driving conditions today and plan for falling temperature and windchill this afternoon. Barker
Local storm report, Jan 18, 10:10 AM CST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1010 AM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 S CHAMPAIGN 40.07N 88.26W
01/18/2020 M1.16 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 N SIDNEY 40.04N 88.07W
01/18/2020 M1.15 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 NNW DANVILLE 40.16N 87.63W
01/18/2020 M1.14 INCH VERMILION IL COCORAHS
0700 AM HEAVY RAIN 1 NNW HOMER 40.05N 87.97W
01/18/2020 M1.14 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 4 NNE MONTICELLO 40.08N 88.55W
01/18/2020 M1.14 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN ESE CHAMPAIGN 40.11N 88.26W
01/18/2020 M1.14 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN NNE LINCOLN 40.15N 89.37W
01/18/2020 M1.12 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 3 WSW FARMER CITY 40.23N 88.69W
01/18/2020 M1.12 INCH DE WITT IL COCORAHS
0700 AM HEAVY RAIN 4 SW BEASON 40.11N 89.25W
01/18/2020 M1.11 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 1 SSE URBANA 40.10N 88.20W
01/18/2020 M1.11 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 S MAHOMET 40.18N 88.40W
01/18/2020 M1.10 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 NNE MAHOMET 40.22N 88.39W
01/18/2020 M1.10 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 ENE LINCOLN 40.16N 89.33W
01/18/2020 M1.10 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 1 SW CHAMPAIGN 40.10N 88.28W
01/18/2020 M1.06 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 4 NW DANVILLE 40.18N 87.67W
01/18/2020 M1.05 INCH VERMILION IL COCORAHS
0700 AM HEAVY RAIN 4 WSW MAHOMET 40.17N 88.47W
01/18/2020 M1.03 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 2 ESE BLOOMINGTON 40.47N 88.94W
01/18/2020 M1.03 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 3 WSW MANSFIELD 40.20N 88.56W
01/18/2020 M1.02 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 4 E TREMONT 40.53N 89.41W
01/18/2020 M1.01 INCH TAZEWELL IL COCORAHS
0700 AM HEAVY RAIN 3 NW SPRINGFIELD 39.83N 89.68W
01/18/2020 M1.00 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN PALESTINE 39.00N 87.61W
01/18/2020 M1.55 INCH CRAWFORD IL CO-OP OBSERVER
&&
JRPLocal storm report, Jan 18, 11:44 AM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1144 AM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FREEZING RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
01/18/2020 M0.20 INCH PEORIA IL ASOS
MEASURED TWO TENTH INCH ICE AND 1.5 INCH SNOW.
0100 AM FREEZING RAIN 8 E PETERSBURG 40.01N 89.70W
01/18/2020 M0.20 INCH MENARD IL MESONET
MEASURED TWO TENTH INCH OF ICE. FREEZING RAIN CHANGED TO
MODERATE RAIN AT 1 AM WITH TEMPERATURE OF 33.
0600 AM HEAVY RAIN LOVINGTON 39.71N 88.63W
01/18/2020 M1.36 INCH MOULTRIE IL CO-OP OBSERVER
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
01/18/2020 M1.23 INCH CLAY IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN WINDSOR 39.44N 88.60W
01/18/2020 M1.56 INCH SHELBY IL CO-OP OBSERVER
0600 AM SNOW ALTONA 41.12N 90.16W
01/18/2020 M2.7 INCH KNOX IL CO-OP OBSERVER
0600 AM HEAVY RAIN 2 S MOWEAQUA 39.60N 89.02W
01/18/2020 M1.43 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN 2 S OLNEY 38.70N 88.09W
01/18/2020 M1.21 INCH RICHLAND IL CO-OP OBSERVER
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
01/18/2020 M1.14 INCH LOGAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN 2 N HOMER 40.06N 87.96W
01/18/2020 M1.16 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN SE RIVERTON 39.85N 89.54W
01/18/2020 M1.28 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 4 ESE CHRISMAN 39.78N 87.60W
01/18/2020 M1.18 INCH EDGAR IL COCORAHS
0700 AM HEAVY RAIN 4 ESE URBANA 40.09N 88.14W
01/18/2020 M1.19 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 WSW TALLULA 39.93N 89.99W
01/18/2020 M1.21 INCH MENARD IL COCORAHS
0700 AM HEAVY RAIN 1 SW JACKSONVILLE 39.72N 90.25W
01/18/2020 M1.21 INCH MORGAN IL COCORAHS
0700 AM HEAVY RAIN 5 NNE ARENZVILLE 39.95N 90.34W
01/18/2020 M1.21 INCH CASS IL COCORAHS
0700 AM HEAVY RAIN 3 WSW SAVOY 40.05N 88.31W
01/18/2020 M1.22 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SSW CHAMPAIGN 40.10N 88.27W
01/18/2020 M1.22 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SSE SAVOY 40.05N 88.25W
01/18/2020 M1.23 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 SSE CHAMPAIGN 40.09N 88.25W
01/18/2020 M1.23 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN W PETERSBURG 40.01N 89.85W
01/18/2020 M1.23 INCH MENARD IL COCORAHS
0700 AM HEAVY RAIN 3 ENE URBANA 40.13N 88.15W
01/18/2020 M1.24 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 4 NW MODE 39.31N 88.79W
01/18/2020 M1.25 INCH SHELBY IL COCORAHS
0700 AM HEAVY RAIN 4 W SPRINGFIELD 39.80N 89.72W
01/18/2020 M1.26 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 1 NNE CHAMPAIGN 40.13N 88.26W
01/18/2020 M1.26 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 S CHAMPAIGN 40.10N 88.26W
01/18/2020 M1.31 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 NNW DANVILLE 40.16N 87.63W
01/18/2020 M1.14 INCH VERMILION IL COCORAHS
0700 AM HEAVY RAIN 1 S MAHOMET 40.18N 88.40W
01/18/2020 M1.10 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SSE URBANA 40.10N 88.20W
01/18/2020 M1.11 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 4 SW BEASON 40.11N 89.25W
01/18/2020 M1.11 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 3 WSW FARMER CITY 40.23N 88.69W
01/18/2020 M1.12 INCH DE WITT IL COCORAHS
0700 AM HEAVY RAIN NNE LINCOLN 40.15N 89.37W
01/18/2020 M1.12 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN ESE CHAMPAIGN 40.11N 88.26W
01/18/2020 M1.14 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 4 NNE MONTICELLO 40.08N 88.55W
01/18/2020 M1.14 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 1 NNW HOMER 40.05N 87.97W
01/18/2020 M1.14 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 W EDINBURG 39.66N 89.45W
01/18/2020 M1.16 INCH CHRISTIAN IL COCORAHS
0700 AM HEAVY RAIN 1 N SIDNEY 40.04N 88.07W
01/18/2020 M1.15 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 S CHAMPAIGN 40.07N 88.26W
01/18/2020 M1.16 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 4 NNE MONTICELLO 40.08N 88.55W
01/18/2020 M1.14 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 1 NNW HOMER 40.05N 87.97W
01/18/2020 M1.14 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 NNW DANVILLE 40.16N 87.63W
01/18/2020 M1.14 INCH VERMILION IL COCORAHS
0700 AM HEAVY RAIN 1 N SIDNEY 40.04N 88.07W
01/18/2020 M1.15 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 S CHAMPAIGN 40.07N 88.26W
01/18/2020 M1.16 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 NNE MAHOMET 40.22N 88.39W
01/18/2020 M1.10 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 NW SPRINGFIELD 39.83N 89.68W
01/18/2020 M1.00 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 4 E TREMONT 40.53N 89.41W
01/18/2020 M1.01 INCH TAZEWELL IL COCORAHS
0700 AM HEAVY RAIN 3 WSW MANSFIELD 40.20N 88.56W
01/18/2020 M1.02 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 2 ESE BLOOMINGTON 40.47N 88.94W
01/18/2020 M1.03 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 4 WSW MAHOMET 40.17N 88.47W
01/18/2020 M1.03 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 4 NW DANVILLE 40.18N 87.67W
01/18/2020 M1.05 INCH VERMILION IL COCORAHS
0700 AM HEAVY RAIN 1 SW CHAMPAIGN 40.10N 88.28W
01/18/2020 M1.06 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 ENE LINCOLN 40.16N 89.33W
01/18/2020 M1.10 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 1 N ATHENS 39.98N 89.72W
01/18/2020 M1.32 INCH MENARD IL COCORAHS
0700 AM HEAVY RAIN PANA 39.39N 89.08W
01/18/2020 M1.55 INCH CHRISTIAN IL TRAINED SPOTTER
0700 AM HEAVY RAIN SHELBYVILLE 39.41N 88.80W
01/18/2020 M1.48 INCH SHELBY IL CO-OP OBSERVER
0700 AM HEAVY RAIN PANA 39.39N 89.08W
01/18/2020 M1.48 INCH CHRISTIAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
01/18/2020 M1.37 INCH MORGAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
01/18/2020 M1.09 INCH SANGAMON IL CO-OP OBSERVER
0700 AM SNOW 3 WNW PEORIA 40.76N 89.66W
01/18/2020 M2.5 INCH PEORIA IL NWS EMPLOYEE
SNOW AND SLEET
0700 AM HEAVY RAIN PALESTINE 39.00N 87.61W
01/18/2020 M1.55 INCH CRAWFORD IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 WSW MACKINAW 40.52N 89.41W
01/18/2020 M1.01 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
01/18/2020 M1.25 INCH DOUGLAS IL CO-OP OBSERVER
0700 AM HEAVY RAIN 4 W SPRINGFIELD 39.80N 89.72W
01/18/2020 M1.34 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 1 ENE TAYLORVILLE 39.53N 89.24W
01/18/2020 M1.37 INCH CHRISTIAN IL COCORAHS
0700 AM HEAVY RAIN 5 SSW CHARLESTON 39.42N 88.21W
01/18/2020 M1.42 INCH COLES IL COCORAHS
0700 AM HEAVY RAIN 2 E CHATHAM 39.67N 89.66W
01/18/2020 M1.42 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 3 SE JACKSONVILLE 39.70N 90.19W
01/18/2020 M1.45 INCH MORGAN IL COCORAHS
0700 AM HEAVY RAIN WNW HUTSONVILLE 39.11N 87.66W
01/18/2020 M1.46 INCH CRAWFORD IL COCORAHS
0700 AM HEAVY RAIN 1 S CHARLESTON 39.47N 88.18W
01/18/2020 M1.51 INCH COLES IL COCORAHS
0700 AM HEAVY RAIN SSW YALE 39.12N 88.02W
01/18/2020 M1.56 INCH JASPER IL COCORAHS
0700 AM HEAVY RAIN 1 NE SHELBYVILLE 39.42N 88.79W
01/18/2020 M1.61 INCH SHELBY IL COCORAHS
0700 AM HEAVY RAIN 1 W LAWRENCEVILLE 38.73N 87.71W
01/18/2020 M1.62 INCH LAWRENCE IL COCORAHS
0700 AM HEAVY RAIN NE WATSON 39.03N 88.57W
01/18/2020 M2.11 INCH EFFINGHAM IL COCORAHS
0700 AM HEAVY RAIN 4 SSW ALTAMONT 39.00N 88.78W
01/18/2020 M2.37 INCH EFFINGHAM IL COCORAHS
0700 AM HEAVY RAIN NEOGA 39.32N 88.45W
01/18/2020 M1.49 INCH CUMBERLAND IL CO-OP OBSERVER
0700 AM SNOW GALESBURG 40.95N 90.38W
01/18/2020 M2.0 INCH KNOX IL CO-OP OBSERVER
0700 AM SNOW ROANOKE 40.80N 89.20W
01/18/2020 M2.0 INCH WOODFORD IL CO-OP OBSERVER
0700 AM HEAVY RAIN SHERMAN 39.89N 89.61W
01/18/2020 M1.45 INCH SANGAMON IL CO-OP OBSERVER
0730 AM HEAVY RAIN CASEY 39.30N 87.99W
01/18/2020 M1.73 INCH CLARK IL CO-OP OBSERVER
0745 AM HEAVY RAIN LAKE SPRINGFIELD 39.76N 89.64W
01/18/2020 M1.08 INCH SANGAMON IL CO-OP OBSERVER
0800 AM HEAVY RAIN ARTHUR 39.72N 88.47W
01/18/2020 M1.30 INCH DOUGLAS IL CO-OP OBSERVER
0800 AM SNOW 5 NW PEORIA 40.80N 89.68W
01/18/2020 M2.0 INCH PEORIA IL CO-OP OBSERVER
0800 AM HEAVY RAIN 4 N SIDELL 39.97N 87.82W
01/18/2020 M1.08 INCH VERMILION IL CO-OP OBSERVER
0800 AM HEAVY RAIN 2 WSW LAWRENCEVILLE 38.72N 87.72W
01/18/2020 M1.62 INCH LAWRENCE IL CO-OP OBSERVER
0800 AM HEAVY RAIN MATTOON 39.48N 88.37W
01/18/2020 M1.50 INCH COLES IL CO-OP OBSERVER
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 8:49 AM CST | River Flood Warning | ILX | Crawford, Jasper | 35 hr |
Nearby
Wind Chill Advisories in Illinois, 2020Every wind chill advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.